International Journal of Mathematics and Mathematical Sciences
Volume 21 (1998), Issue 1, Pages 145-151

Fully idempotent near-rings and sheaf representations

Javed Ahsan1 and Gordon Mason2

1Department of Mathematical Sciences, King Fahd University of Petroleum and Minerals, Dhahran 31362, Saudi Arabia
2Department of Mathematics and Statistics, University of New Brunswick, N. B., Fredericton E3B 5A3, Canada

Received 25 May 1995; Revised 1 March 1996

Copyright © 1998 Javed Ahsan and Gordon Mason. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Fully idempotent near-rings are defined and characterized which yields information on the lattice of ideals of fully idempotent rings and near-rings. The space of prime ideals is topologized and a sheaf representation is given for a class of fully idempotent near-rings which includes strongly regular near-rings.